MathSciNet Relay Station
MathSciNet bibliographic data
MR2166341 (2006e:11080) 11G18
Dasgupta, Samit Stark-Heegner points on modular Jacobians. Ann. Sci. École Norm. Sup. (4) 38 (2005), no. 3, 427–469.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement